Back

Title
  • Infinitestimal deformations and stability of singular Legendre submanifolds
Creator

Ishikawa, Goo

Rights
    • Copyright(c)2006 International Press of Boston
Subject
  • Other contact stability
  • Other Legendre stability
  • Other open Whitney umbrella
  • NDC 411
Description
Other
  • We give the characterization of Arnold-Mather type for stable singular Legendre immersions in connection with the classification problem. The most important building block of the theory is providing a module structure on the space of infinitesimal integral deformations by means of the notion of natural liftings of differential systems and of contact Hamiltonian vector fields.
PublisherINT PRESS
Date Issued 2005-03
Languageeng
NIItypejournal article
VersiontypeAM
Identifier URI http://hdl.handle.net/2115/14483
Journal
    • ISSN 1093-6106
    • Asian journal of mathematics
    9(1), 133-166
File
Oaidate2012-02-06T10:50:00Z